An Lp regularity theory for harmonic maps

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
182 Downloads (Pure)

Abstract

Motivated by the harmonic map heat flow, we consider maps between Riemannian manifolds such that the tension field belongs to an Lp-space. Under an appropriate smallness condition, a certain degree of regularity follows. For suitable solutions of the harmonic map heat flow, we have a partial regularity result as a consequence.

Original languageEnglish
Pages (from-to)1-30
Number of pages30
JournalTransactions of the American Mathematical Society
Volume367
Issue number1
Early online date20 May 2014
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'An L<sup>p</sup> regularity theory for harmonic maps'. Together they form a unique fingerprint.

Cite this